# SDR DL757000649

- Difficulty date: April 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 26,434 hours, 13,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Component: Battery, 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER INSP FOUND FC EMERGENCY TRACK LIGHTS INOP.  REPLACED BATTERY PACK, SYS OPS NORMAL.
